Bulletin of the American Mathematical Society

A note on linear homogeneous diophantine equations

L. W. Griffiths

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 8 (1946), 734-736.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509584

Mathematical Reviews number (MathSciNet)
MR0016373

Zentralblatt MATH identifier
0060.08902

Citation

Griffiths, L. W. A note on linear homogeneous diophantine equations. Bull. Amer. Math. Soc. 52 (1946), no. 8, 734--736. https://projecteuclid.org/euclid.bams/1183509584


Export citation